Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 341, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 11, 2012, 6:59 PM CDT for 4 counties in Mississippi. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 11, 2012, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:02 PM CDT | TSTM WND GST 81 | Isola, MS | MEASURED ON A PRIVATE WEATHER STATION. NUMEROUS TREES DOWN IN THE AREA |
| Jun 11, 7:15 PM CDT | TSTM WND DMG | Belzoni, MS | SEVERAL TREES DOWNED AROUND BELZONI...POWER OUT IN THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS54 KJAN 112359
SVRJAN
MSC053-055-125-151-120100-
/O.NEW.KJAN.SV.W.0341.120611T2359Z-120612T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BELZONI...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...AVON...HOLLANDALE...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF ROLLING FORK...
* UNTIL 800 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ISOLA TO 7 MILES SOUTH OF AVON MOVING SOUTH AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BELZONI BY 705 PM CDT...
MURPHY...DELTA CITY AND PANTHER BURN BY 710 PM CDT...
GLEN ALLAN BY 715 PM CDT...
MIDNIGHT...NITTA YUMA AND GRACE BY 720 PM CDT...
ANGUILLA BY 725 PM CDT...
ROLLING FORK BY 735 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS PORTIONS
OF WESTERN MISSISSIPPI. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3314 9117 3315 9108 3326 9111 3323 9107
3326 9105 3328 9047 3324 9042 3324 9034
3310 9034 3309 9043 3301 9037 3300 9045
3293 9045 3285 9109 3297 9108 3299 9113
3296 9113 3302 9116 3306 9112 3310 9120
TIME...MOT...LOC 2359Z 353DEG 25KT 3322 9056 3312 9104
$$
CME3 follow-up statements
248
WWUS54 KJAN 120023
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT MON JUN 11 2012
MSC053-055-125-151-120100-
/O.CON.KJAN.SV.W.0341.000000T0000Z-120612T0100Z/
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-
723 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR HUMPHREYS...NORTHWESTERN ISSAQUENA...NORTHERN SHARKEY AND
SOUTHERN WASHINGTON COUNTIES...
AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MIDNIGHT TO GRACE MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLING FORK...MAYERSVILLE AND LOUISE BY 730 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3306 9112 3324 9034 3310 9035 3313 9038
3310 9038 3311 9042 3309 9043 3305 9043
3301 9037 3300 9045 3293 9045 3293 9066
3290 9068 3285 9109 3290 9106 3297 9108
3299 9111 3298 9114 3302 9116
TIME...MOT...LOC 0023Z 353DEG 25KT 3303 9056 3295 9100
$$
CME840
WWUS54 KJAN 120026
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT MON JUN 11 2012
MSC053-055-125-151-120100-
/O.CON.KJAN.SV.W.0341.000000T0000Z-120612T0100Z/
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-
726 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN HUMPHREYS...NORTHWESTERN ISSAQUENA...NORTHERN SHARKEY
AND SOUTHERN WASHINGTON COUNTIES...
AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MIDNIGHT TO GRACE MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLING FORK BY 735 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A PARTICULARLY DANGEROUS STORM. WINDS OF 80 MPH OR GREATER
CAN EXTENSIVELY DAMAGE OR DESTROY MOBILE HOMES...WHICH SHOULD BE
EVACUATED IF POSSIBLE. SIGNIFICANT ROOF DAMAGE MAY OCCUR TO WELL
BUILT HOMES AND STRUCTURES...ALONG WITH EXTENSIVE TREE AND POWERLINE
DAMAGE. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR BUSINESS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SUNFLOWER AND NORTHERN HUMPHREYS COUNTIES. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3306 9112 3324 9034 3310 9035 3313 9038
3310 9038 3311 9042 3309 9043 3305 9043
3301 9037 3300 9045 3293 9045 3293 9066
3290 9068 3285 9109 3290 9106 3297 9108
3299 9111 3298 9114 3302 9116
TIME...MOT...LOC 0026Z 353DEG 25KT 3301 9056 3293 9100
$$
CME533
WWUS54 KJAN 120044
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT MON JUN 11 2012
MSC151-120054-
/O.CAN.KJAN.SV.W.0341.000000T0000Z-120612T0100Z/
WASHINGTON MS-
744 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
LAT...LON 3299 9091 3319 9035 3311 9035 3310 9036
3313 9037 3310 9038 3311 9043 3305 9043
3302 9038 3300 9045 3293 9045 3293 9066
3290 9068 3285 9109 3290 9106 3299 9110
TIME...MOT...LOC 0044Z 356DEG 23KT 3293 9048 3286 9087
$$
MSC053-055-125-120100-
/O.CON.KJAN.SV.W.0341.000000T0000Z-120612T0100Z/
SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-
744 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN HUMPHREYS...NORTH CENTRAL ISSAQUENA AND NORTHERN SHARKEY
COUNTIES...
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF LOUISE TO ROLLING FORK MOVING SOUTH AT
25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
HUMPHREYS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3299 9091 3319 9035 3311 9035 3310 9036
3313 9037 3310 9038 3311 9043 3305 9043
3302 9038 3300 9045 3293 9045 3293 9066
3290 9068 3285 9109 3290 9106 3299 9110
TIME...MOT...LOC 0044Z 356DEG 23KT 3293 9048 3286 9087
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:00 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 11, 6:00 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 600 PM CDT MON JUN 11 2012 ..SEVERE THUNDERSTORM COMPLEX PUSHING SOUTHEAST INTO THE REGION THIS EVENING... .UPDATE...UPDATED ZONES AND PRODUCTS FOR INCLUSION OF SEVERE THUNDERSTORM WATCH NUMBER 375 FOR PORTIONS OF THE FORECAST AREA ALONG AND NORTH OF WINNSBORO...TO JACKSON...TO MERIDIAN THROUGH 10 PM CDT. SEVERE THUNDERSTORM COMPLEX WITH A HISTORY OF WIDESPREAD WIND DAMAGE JUST TO OUR NORTH IS BEGINNING TO PUSH SOUTH INTO NORTHERN PORTIONS OF THE REGION CURRENTLY. PREVIOUS NOTION THAT THE WESTERN EXTENT OF THIS COMPLEX WOULD BE EAST OF OUR WESTERN COUNTIES/PARISHES STARTING TO PROVE FALSE AS THE OVERALL MCS HAS TURNED A LITTLE MORE DUE SOUTH. MOST INTENSE PORTIONS OF THE COMPLEX ARE MOVING INTO THE ARKLAMISS DELTA AND ALONG AND JUST EAST OF THE GOLDEN TRIANGLE. THE FORMER INTENSITY MAX CORRESPONDS TO MOVEMENT INTO BEST INSTABILITY AXIS WHILE LATTER MAX CORRESPONDS TO BETTER BAROCLINIC AND UPPER LEVEL SUPPORT. COULD BE A ZONE IN THE MIDDLE OF THESE INTENSITY MAXIMA WHERE WINDS WILL NOT BE AS STRONG...BUT EVEN IN THESE AREAS GUSTS UP TO SEVERE CRITERIA ARE STILL HIGHLY POSSIBLE. ZONES UPDATED TO INCREASE POPS IN MOST AREAS THROUGH THE EVENING AND TO SPEED UP TIMING JUST A BIT. PREVIOUS IDEA OF SEVERE POTENTIAL EXISTING (FROM MAINLY DAMAGING WINDS) WELL SOUTH INTO THE CWA THIS EVENING IS VERY VALID...ALTHOUGH HIGH END GUST POTENTIAL WILL LIKELY DROP OFF LATER THIS EVENING AS ACTIVITY PUSHES INTO FAR SOUTHERN ZONES. /BB/ && .PREV DISCUSSION... /ISSUED 430 PM CDT MON JUN 11 2012/ SHORT TERM...CURRENTLY WATCHING RATHER WELL-DEVELOPED THUNDERSTORM COMPLEX (WHICH HAS BEEN PRODUCING DAMAGING WINDS AND SOME REPORTS OF LARGE HAIL) PUSHING SOUTHEAST TOWARD THE NORTHERN FRINGES OF OUR FORECAST AREA. AS HAS GENERALLY BEEN ANTICIPATED WITH THIS SYSTEM...THE COMPLEX IS EXPECTED TO HOLD TOGETHER WITH SUFFICIENT STRENGTH TO CONTINUE TO SEVERE RISK AS IT MOVES INTO THE HEART OF THE REGION THIS EVENING. THE COMBINATION OF STORM RELATIVE LOW LEVEL SHEAR AND INSTABILITY NORTH OF I-20 EARLY THIS EVENING COULD POSE A PARTICULARLY STRONG RISK FOR WIDESPREAD WINDS GUSTS IN EXCESS OF 70 MPH. THERE HAS BEEN SOME INDICATION THAT THE WESTERN EXTENT OF THE STORM COMPLEX MAY END UP PASSING EAST OF OUR WESTERN-MOST COUNTIES AND PARISHES AND THIS TREND WILL HAVE TO BE MONITORED. HOWEVER...GIVEN THE CONSENSUS OF PREVIOUS GUIDANCE AND THE EXPECTATION OF SOME SLIGHT SOUTHWARD TURNING OF MOVEMENT VECTORS IT WOULD BE PREMATURE AT THIS POINT TO DE-EMPHASIZE THE RISK THERE. SOMEWHAT LESSER SHEAR AND INSTABILITY INGREDIENTS SOUTH OF I-20 LATE THIS EVENING SHOULD ALLOW FOR A LITTLE LESS SIG SVR POTENTIAL IN THOSE AREAS...BUT AT LEAST SOME DAMAGING WIND WILL PERSIST. STILL EXPECT MOST OF THE CONVECTION SHOULD BE OVER IN THE CWA BY LATE TONIGHT WITH TEMPERATURES BOTTOMING-OUT A LITTLE BELOW MAV GUIDANCE. FOR TOMORROW THE SITUATION IS VERY COMPLEX AND HINGES UPON THE SPECIFIC EVOLUTION OF THINGS TONIGHT. FOR EXAMPLE...MANY HIRES MODEL RUNS WHICH HAVE MODELED CONVECTION THUS FAR QUITE WELL SO FAR INSIST DEEP MOISTURE AND INSTABILITY AXIS WILL BE DISRUPTED SO MUCH BY TONIGHTS CONVECTION THAT LITTLE THUNDERSTORM ACTIVITY WILL FORM TOMORROW. MEANWHILE...THE LARGER-SCALE EUROPEAN MODEL (WHICH IS SURPRISINGLY NOT DOING A TERRIBLE JOB WITH THE CURRENT CONVECTION) BREAKS OUT VERY ROBUST STORMS ACROSS AT LEAST THE SOUTHERN TWO-THIRDS OF OUR REGION TOMORROW AFTERNOON ALONG A SOUTHWARD ADVANCING FRONTAL BOUNDARY. THE LATTER SCENARIO IS LOOKING MORE PLAUSIBLE SINCE THE RESERVOIR OF MOISTURE AND INSTABILITY TO OUR WEST DOES NOT LOOK TO BE ERADICATED BY ANY CONVECTION DEVELOPING LATER AND MOISTURE TRANSPORT VECTORS WILL COME FROM THE WEST TOMORROW AHEAD OF THE BOUNDARY. IT IS QUITE POSSIBLE A DIFFERENT THUNDERSTORM COMPLEX WILL GET GOING TO OUR WEST LATE TONIGHT...WHICH MAY SUBSEQUENTLY TRY TO PUSH INTO PART OF OUR REGION RELATIVELY EARLY ON TUESDAY. THAT SAID...THE MOST LIKELY EVOLUTION WILL BE FOR MOST OF THE CONVECTION TO HOLD OFF IN OUR REGION UNTIL LATER ON TUESDAY...WHEN INSTABILITY WILL AGAIN BE HIGH...SHEAR MODERATE...AND THE RISK FOR AT LEAST SOME SEVERE WEATHER PRESENT. /BB/ LONGER TERM...WEDNESDAY THROUGH NEXT SUNDAY...THE COLD FRONT WILL PUSH SOUTH THROUGH MOST OF THE FORECAST AREA WEDNESDAY AND STALL BEFORE REACHING THE GULF COAST. A DRIER AIRMASS FOLLOWING THE FRONT WILL BRIEFLY SETTLE OVER THE ARKLAMISS...BUT MODELS ARE IN GENERAL AGREEMENT THAT A WEAK UPPER LEVEL SHORTWAVE TROUGH WILL CUT OFF FROM THE WESTERLIES AND SLOWLY MIGRATE SEWD INTO THE LOWER MS VALLEY REGION. THIS LOW WILL HELP TO MOISTEN THE AIRMASS AND PROMOTE A MORE FAVORABLE ENVIRONMENT FOR SUMMERTIME DIURNAL TSTM ACTIVITY...PARTICULARLY ALONG THE HWY 84 CORRIDOR FROM THURS THROUGH THE WEEKEND. HOWEVER MOISTURE/INSTABILITY WILL BE MARGINAL FOR GETTING MORE THAN ISOLATED TO SCATTERED CONVECTIVE PCPN COVERAGE. OTHERWISE...EXPECT SEASONABLE TEMPERATURES WITH HIGHS GETTING TO AROUND 90F WHILE LOWS DROP OFF INTO THE MID/UPPER 60S. /EC/ && .AVIATION...GENERALLY VFR CONDITIONS SCT-BKN 3-5KFT WILL CONTINUE FOR MOST AREAS THE REMAINDER OF THE AFTERNOON. CIGS/VSBYS WILL DETERIORATE QUICKLY OVER NRN ZONES BY 6 PM WHEN A SQUALL LINE OF STRONG AND SEVERE STORMS MOVES IN FROM THE NORTH. THE LINE OF STORMS WILL PROCEED TO THE S ACROSS THE REGION...REACHING THE I-20 CORRIDOR BETWEEN 8 AND 10 PM AND MOVING INTO SRN ZONES BETWEEN 10 PM AND MIDNIGHT. IFR/MVFR CIGS/VSBYS CAN BE EXPECTED IN HEAVIER PRECIP WITH THE LINES OF STORMS. VSBYS WILL RECOVER TO VFR IN THE WAKE OF THE STORMS WITH BKN-OVC CIGS 3-5K FEET. WIND GUSTS ARE EXPECTED TO BE MOST INTENSE OVER NRN ZONES WITH POSSIBLE WIND GUSTS TO 70-80 MPH WITH GUSTS TO 60 MPH EXPECTED OVER SRN AREAS. WIDESPREAD MVFR CIGS WILL DEVELOP TOWARD MORNING ACROSS THE AREA WITH LOCAL MVFR VSBYS THROUGH 13Z. /03/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 90 72 90 / 79 59 50 24 MERIDIAN 71 89 71 92 / 80 60 42 19 VICKSBURG 72 90 70 90 / 78 55 52 29 HATTIESBURG 73 91 73 92 / 61 48 30 35 NATCHEZ 73 89 71 89 / 66 40 32 46 GREENVILLE 71 90 69 89 / 100 50 32 17 GREENWOOD 70 90 68 89 / 100 47 30 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/03/EC
Hazardous weather outlook, Jun 11, 3:18 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 318 PM CDT MON JUN 11 2012 ARZ074-075-LAZ007>009-MSZ018-019-025>046-122030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 318 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTH MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA DURING THE LATE AFTERNOON TODAY AND EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS WITH THE POTENTIAL FOR DESTRUCTIVE WINDS FROM 70 TO 80 MPH. RESIDENTS ARE URGED TO TAKE COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE HAIL WILL ALSO BE POSSIBLE. SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX WILL MOVE INTO THE AREA DURING THE LATE AFTERNOON. THE RISK OF SEVERE STORMS WILL CONTINUE THROUGH THE EARLY EVENING AND SHOULD END BY 8 OR 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LAZ015-016-023-025-MSZ047>058-122030- RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-WARREN-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 318 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS FROM 60 TO 70 MPH. RESIDENTS ARE URGED TO TAKE COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE HAIL WILL ALSO BE POSSIBLE. SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX WILL MOVE INTO THE AREA DURING THE EVENING. THE RISK OF SEVERE STORMS SHOULD END BY 10 OR 11 PM. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE POTENTIAL FOR STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING AND AGAIN TUESDAY. LAZ024-026-MSZ059>066-072>074-122030- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 318 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA TONIGHT. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX WILL MOVE INTO THE AREA TONIGHT. THE RISK OF SEVERE STORMS WILL CONTINUE UNTIL 1 AM. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE POTENTIAL FOR STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT AND TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Jun 11, 6:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG RULEVILLE 33.72N 90.55W
06/11/2012 SUNFLOWER MS EMERGENCY MNGR
ROOF DAMAGE AT NORTH SUNFLOWER MEDICAL CENTER AND ON A
BUILDING IN DOWNTOWN RULEVILLE
&&
DLLocal storm report, Jun 11, 6:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
06/11/2012 BOLIVAR MS EMERGENCY MNGR
MULTIPLE TREES DOWNED AROUND CLEVELAND...INCLUDING ON
MEMORIAL DRIVE
&&
DLLocal storm report, Jun 11, 6:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM COASTAL FLOOD 1 S MERIGOLD 33.82N 90.73W
06/11/2012 BOLIVAR MS EMERGENCY MNGR
TREES DOWN NEAR MERIGOLD
&&
DLLocal storm report, Jun 11, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 S MERIGOLD 33.82N 90.73W
06/11/2012 BOLIVAR MS EMERGENCY MNGR
TREES DOWN NEAR MERIGOLD
&&
DLLocal storm report, Jun 11, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG RULEVILLE 33.72N 90.55W
06/11/2012 SUNFLOWER MS EMERGENCY MNGR
POWER LINES DOWNED ON US HIGHWAY 49W
&&
DLLocal storm report, Jun 11, 6:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 4 NE CALEDONIA 33.72N 88.27W
06/11/2012 LOWNDES MS PUBLIC
TREES DOWNED IN THE FLINT HILL COMMUNITY
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:59 AM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jun 11, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 75 min |
| Jun 11, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 65 min |
| Jun 11, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 63 min |
| Jun 11, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 71 min |
| Jun 11, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 70 min |
| Jun 11, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 63 min |
| Jun 11, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 77 min |
| Jun 11, 6:45 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 2 hr |
| Jun 11, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore | 75 min |
| Jun 11, 6:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 77 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.